# SDR AUS20020367

- Difficulty date: April 17, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) ON APPROACH TO LAND, LANDING GEAR WAS SELECTED DOWN AND THE LH MAIN LANDING GEAR SYSTEM 'A' RED LIGHT REMAINED ILLUMINATED. GROUND INVESTIGATION FOUND THE LH MAIN LANDING GEAR SYSTEM 'A'PROXIMITY SENSOR OPERATING INTERMITTENTLY.
